View Full Version : Day off Minox, reduced shedding...

06-04-2013, 12:05 AM
Has anyone noticed reduced shedding after taking a day off minoxidil? I noticed this several months back on the rare days I skipped an application. In the past week or so, I tested this a bit and found the night/day after skipping minoxidil, I had reduced shedding - probably losing half as much hair. This seems to last for a day or two after resuming application, then the shedding goes back to the higher level.

Ive been on minox for about 7 years, except for 5 months off the beginning of last year. I usually apply about 3 mL once daily and for the past year have been experiencing bad dandruff. Is it possible I am "overdosing" and this is causing increased shedding? Thanks

06-04-2013, 09:12 AM
I wish I could give you a solid answer to your question but using minox ALWAYS causes dandruff for me, the only way I can manage it is by using Nizoral shampoo which is supposed to combat hair loss anyway.